# SDR UIEA2021050101040

- Difficulty date: May 1, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 94,728 hours, 18,664 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fastener
- Condition: Worn
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG I/B NACELLE STRUT ACCESS PANELS FOR HYD RESERVOIR (SAILBOATS) HAVE SMOKING RIVETS AT LATCH POSITIONS ON I/B SIDE.( REMOVED AND REPLACED LOOSE FASTENERS AT #2 ENG I/B NACELLE STRUT ACCESS PANEL PER B767-300 SRM 51-40-02-06-0. )
